# SDR DALA2025031001841

- Difficulty date: March 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N858DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31969
- Aircraft time: 28,288 hours, 10,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0842164) WHILE ON THE LINE IN SFO, MTC DISCOVERED GOUGE DAMAGE DIRECTLY AFT OF THE FWD CARGO DOOR. REPAIRED DAMAGE PER ERA 614995-14.
